# SDR IPXA10163213

- Difficulty date: October 6, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NUMEROUS DENTS ON BULK CARGO FLOORBOARD NR 161MF.     FABRICATED BULK CARGO FLOORBOARD NR161MF IAW EO A300-5320-16407-E, APPENDIX D.
